# SDR CA020412002

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Failed
- Location: Rudder Trim
- Part time: 13,176 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT RUDDER TRIM INPUT (NOSE RIGHT) WAS APPLIED BUT, WHEN TRIM SWITCH WAS RELEASED, THE AIRCRAFT CONTINUED TO YAW PROGRESSIVELY MORE. THE RUDDER TRIM INDICATOR CONFIRMED THAT TRIM WAS STILL BEING APPLIED. THE TRIM SWITCH WAS THEN MOVED TO THE 'NOSE LEFT' DIRECTION AND, AFTER SEVERAL ATTEMPTS, THE YAW WAS ARRESTED. MAINTENANCE REPLACED THE RUDDER TRIM PANEL AND THE PROBLEM HAS NOT BEEN REPORTED SINCE. AIRCRAFT BACK IN SERVICE.
